American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] E. Bujalance, F.J. Cirre and M.D.E. Conder. Extensions of finite cyclic group actions on non-orientable surfaces. Trans. Amer. Math. Soc. 365 (2013) 4209-4227.
Abstract, references, and article information
View Article: PDF

[2] William Abikoff and William J. Harvey. Extremal Kleinian groups. Proc. Amer. Math. Soc. 140 (2012) 267-278. MR 2833539.
Abstract, references, and article information
View Article: PDF

[3] Daniel Pellicer and Egon Schulte. Regular polygonal complexes in space, I. Trans. Amer. Math. Soc. 362 (2010) 6679-6714. MR 2678991.
Abstract, references, and article information
View Article: PDF

[4] Roberto J. Miatello and Ricardo A. Podestá. The spectrum of twisted Dirac operators on compact flat manifolds. Trans. Amer. Math. Soc. 358 (2006) 4569-4603. MR 2231389.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. Milson. Reflection quotients in Riemannian geometry. A geometric converse to Chevalley's theorem. Proc. Amer. Math. Soc. 132 (2004) 2825-2831. MR 2063099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Antonio Ros. Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004) 373-388. MR 2051615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John R. Stembridge. On the Poincaré series and cardinalities of finite reflection groups . Proc. Amer. Math. Soc. 126 (1998) 3177-3181. MR 1459151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. P. Rossetti and P. A. Tirao. Compact flat manifolds with holonomy group $\mathbf{Z}_2 \oplus \mathbf{Z}_2$ . Proc. Amer. Math. Soc. 124 (1996) 2491-2499. MR 1353397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Bernd Souvignier. Irreducible finite integral matrix groups of degree $8$ and $10$ . Math. Comp. 63 (1994) 335-350. MR 1213836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shin-ichi Kato. Duality for representations of a Hecke algebra . Proc. Amer. Math. Soc. 119 (1993) 941-946. MR 1215028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] George Lusztig. Affine Hecke algebras and their graded version . J. Amer. Math. Soc. 2 (1989) 599-635. MR 991016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] W. M. Kantor, R. A. Liebler and J. Tits. On discrete chamber-transitive automorphism groups of affine buildings. Bull. Amer. Math. Soc. 16 (1987) 129-133. MR 866031.
Abstract, references, and article information
View Article: PDF

[22] Youn W. Lee. Abelian rank of normal torsion-free finite index subgroups of polyhedral groups . Trans. Amer. Math. Soc. 290 (1985) 735-745. MR 792824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] W. Plesken and W. Hanrath. The lattices of six-dimensional Euclidean space . Math. Comp. 43 (1984) 573-587. MR 758205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information
View Article: PDF

[25] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. K. Oliver. On Bieberbach's analysis of discrete Euclidean groups . Proc. Amer. Math. Soc. 80 (1980) 15-21. MR 574501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Dong Hoon Lee. Algebraic automorphism groups of pro-affine algebraic groups . Proc. Amer. Math. Soc. 78 (1980) 175-180. MR 550488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David M. Goldschmidt. Abstract reflections and Coxeter groups . Proc. Amer. Math. Soc. 67 (1977) 209-214. MR 0463328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information
View Article: PDF

[30] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 36 found      Go to page: 1 2